# SDR R61A201706090428

- Difficulty date: June 9, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17003870001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND SHEAR CUP BETWEEN STR 28L AND 27L HAS CORROSION. MX REMOVED AND REPLACED SHEAR CUP BETWEEN STR 28L AND 27L FR17, PN 170-03870-001 IAW SRM 51-41-02, 51-41-01, 51-40-02 AC REMAINS IN RME FOR COMPLETION.
